# SDR DL72S970143

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5530 · Vertical Stabilizer
- Part: Vert Stab Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 INCH CRACK IN VERT STAB WEB STA 1303 ACROSS TOP OF NR 2 ENG S-DUCT LOWER RT CORNER.  REPAIRED PER M/M 53-11-0.
